# SDR TWRA96107

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: ML7715
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURIG DAILY CHECK, FOUND 62H, 58H, 50H, 40H, FLOOR EMERGENCY LIGHTS INOP, ALSO 12C 28C, 64C.  RELAMPED, OPS CHECK OK PER MM 33-51-00 PAGE 501.  (M)
